# SDR TWAA9912204

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .5 INCH CRACK IN LONGERON 6R AT STA 756.  REPLACED LONGERON SECTION AND SPLICED AS PER SRM 53-02, FIG 18.  CHECK-C 3-15-99 STL.
